Can blood sugar too low cause headache and chest pain?
I am a diabetic type II. After I drink a cup of hot chocolate and take a sweet bun, my headache has gone. Chest still has a mild pain and tightness but tolerable. I wonder the low blood sugar can cause headache and chest pain? Or it is other underlying cause which is not cause by low blood sugar?
Did you test your blood sugar at the time you were experiencing the symptoms? That would tell you if it is in fact low blood sugar. Hot chocolate and sweet buns are not the way to treat hypoglycemia. Get a bottle of glucose tabs at the drug store and take two of them which should be sufficient to treat most lows, depending on your sensitivity and weight. Hot chocolate and sweet buns will jack up your blood sugar and swinging between lows and highs is not good. Sounds like you need to do some more testing and if you still have the problems when your blood sugar is not low, see your doctor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.